Nurofen® Tablets provide effective relief from pain and inflammation. Each tablet contains 200mg of ibuprofen, delivering targeted relief for a wide range of common conditions, including headache, migraine, tension headache, back pain, muscular aches, cold & flu symptoms, period pain, dental pain, sinus pain, and arthritic pain. Nurofen also helps reduce fever and offers up to 8 hours of relief. Suitable for adults and children from 7 years.
Key Benefits:
- Effective pain and inflammation relief.
- Up to 8 hours relief from pain.
- Contains ibuprofen 200mg per tablet.
- Gluten, wheat, lactose, and preservative free.
Specifications:
- Brand: Nurofen
- Product: Nurofen Ibuprofen Pain & Inflammation Relief Tablets 200mg 24's (251208)
- Strength: Ibuprofen 200mg
- Shelf Life: 1095 days (3 years)
- Unit of measure: Pack of 24
- Image is a sample of product
Warning: Always read the label and follow directions for use.
Nurofen® Tablets provide effective relief from pain and inflammation. Each tablet contains 200mg of ibuprofen, delivering targeted relief for a wide range of common conditions, including headac...